# SDR AUS20030764

- Difficulty date: July 23, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Beech 58
- Propeller: Mcauly 3AF32C512
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 00243001811
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CARRY THROUGH SPAR FORWARD AND AFT SPAR WEBS PN 00243001811 (FORWARD) AND PN 00243001813 (AFT) CRACKED IN LOWER RADIUS ON LT SIDE.
